Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have weight gain, nausea, cravings, bloating, frequent urination. Had pregnancy symptoms, got periods. Did HPT. Pregnant?

Hi I have been experiencing pregnancy symptoms since more than 2 months but got my periods both times which are shorter than usual but on the date it was due. The symptoms I am experiencing are sudden weight gain, nausea without vomiting, cravings, my tummy looks bigger day by day, fatigue, frequent urination and some more. I did take an HPT few weeks back which came negative followed by my periods after 2 weeks. I am really confused and need a professional opinion on the same. Are there chances I could be pregnant?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for joining us in HCM

There will be some other reason for these all symptomes. becouse your HPT is Negative which is followed by Menses . So it is clear that you dont have Pregnancy. I will advise you to consult a Gyneacologist to make sure the condition. If not clear you should go for Thyroid hormone evaluation and complete blood investigation

OK Take care
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor